# SDR AALA20120515016

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 39,298 hours, 15,963 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189929
- Condition: Faulted
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED.  RAN CHECKLIST WITH NO RESULTS.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SLAT NUMBER 3 INBOARD SENSOR FAULTING.  REPLACED SENSOR S999.  SYSTEM GROUND CHECK NORMAL OPERATION.
